# SDR F3LA200400074

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 40,018 hours, 18,803 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 840002074
- Part serial: 2025
- Condition: Cracked
- Location: Hyd System A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED HYDRAULIC SYSTEM (A) QUANTITY DROPPED TO 23 PERCENT INFLIGHT FOLLOWED BY ENGINE DRIVEN HYDRAULIC PUMP LP LIGHT.  NO OVERHEAT INDICATIONS.  FOUND ACOUSTIC FILTER LEAKING.  REPLACED (A) SYSTEM EMDP ACOUSTIC FILTER IAW MM 29-15-27.  REPLACED NR 1 ENGINE EDP IAW MM 29-15-12.  FLUSHED (A) HYDRAULIC SYSTEM IAW MM 29-15-00.
